# SDR HEEA967440

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2275Q
- Make and model: Bell 206B
- Aircraft serial: 3625
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 206075187003
- Condition: Sticks
- Location: Eng Oil
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PSI NEEDLE STICKS AT 90 PSI. SENT TO MASCO FOR WARRANTY REPAIR.
